# SDR R61A201303030213

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 12,128 hours, 9,624 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WAS SQUEALING INFLIGHT.  MAINTENANCE INSPECTED R1 DOOR, FOUND NO DEFECTS.  MAINTENANCE CLEANED & LUBED PER EMB AMM 52-41-2.  OPS CHECKED GOOD.
